Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: J. Comput. Syst. Sci.
    Year: 2013
    Volume: 79
    Number: 1
    DBLP: db/journals/jcss/jcss79.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 90  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Klaus Jansen, Stefan Kratsch, Dániel Marx, Ildikó Schlotter.
    Bin packing with fixed number of bins revisited.
    J. Comput. Syst. Sci. 2013, Volume 79 (0) 2013
    Journal article
    Florin Manea, Catalin Tiseanu.
    The hardness of counting full words compatible with partial words.
    J. Comput. Syst. Sci. 2013, Volume 79 (0) 2013
    Journal article
    Longyan Gong, Jingxin Pan, Beibei Liu, Shengmei Zhao.
    A novel one-time password mutual authentication scheme on sharing renewed finite random sub-passwords.
    J. Comput. Syst. Sci. 2013, Volume 79 (0) 2013
    Journal article
    Yongzhi Cao, Lirong Xia, Mingsheng Ying.
    Probabilistic automata for computing with words.
    J. Comput. Syst. Sci. 2013, Volume 79 (0) 2013
    Journal article
    Fedor V. Fomin, Serge Gaspers, Saket Saurabh, Stéphan Thomassé.
    A linear vertex kernel for maximum internal spanning tree.
    J. Comput. Syst. Sci. 2013, Volume 79 (0) 2013
    Journal article
    Stéphane Demri, Marcin Jurdzinski, Oded Lachish, Ranko Lazic.
    The covering and boundedness problems for branching vector addition systems.
    J. Comput. Syst. Sci. 2013, Volume 79 (0) 2013
    Journal article
    Leslie Ann Goldberg, Mark Jerrum.
    Approximating the Tutte polynomial of a binary matroid and other related combinatorial polynomials.
    J. Comput. Syst. Sci. 2013, Volume 79 (0) 2013
    Journal article
    Dániel Marx.
    Completely inapproximable monotone and antimonotone parameterized problems.
    J. Comput. Syst. Sci. 2013, Volume 79 (0) 2013
    Journal article
    Bhaskar DasGupta, Devendra Desai.
    On the complexity of Newman's community finding approach for biological and social networks.
    J. Comput. Syst. Sci. 2013, Volume 79 (0) 2013
    Journal article
    Peide Liu.
    Some generalized dependent aggregation operators with intuitionistic linguistic numbers and their application to group decision making.
    J. Comput. Syst. Sci. 2013, Volume 79 (0) 2013
    Show item 1 to 10 of 90  

    Your query returned 90 matches in the database.